| Model Number |
419688 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
07/06/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that during the replacement procedure, "the left ventricular (lv) lead was not able to get attached and they put a new one in".The patient noted that they had "a heap of trouble" and that "they gave" the patient a blood clot.The lead was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.